# SDR ASOA2014042210383

- Difficulty date: March 24, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,803 hours, 10,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 FRAME HAS CORROSION S26L - 26R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.    MAJOR REPAIR.
